[1]张学斌,陆晓萍,王桢,等.具有β1型区组的(12,4,1)-PMD的完全分类(英文)[J].南京师范大学学报(自然科学版),2007,30(04):6-9.
 Zhang Xuebin,Lu Xiaoping,Wang Zhen.A Complete Classification of (12,4,1)-PMDs With a β1-Block[J].Journal of Nanjing Normal University(Natural Science Edition),2007,30(04):6-9.
点击复制

具有β1型区组的(12,4,1)-PMD的完全分类(英文)()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第30卷
期数:
2007年04期
页码:
6-9
栏目:
数学
出版日期:
2007-12-30

文章信息/Info

Title:
A Complete Classification of (12,4,1)-PMDs With a β1-Block
作者:
张学斌;陆晓萍;王桢;
南京师范大学数学与计算机科学学院, 江苏南京210097
Author(s):
Zhang XuebinLu XiaopingWang Zhen
School of Mathematics and Computer Science,Nanjing Normal University,Nanjing 210097,China
关键词:
β_u-区组 完全 Mendelsohn设计 同构
Keywords:
β u -b lock per fect M endelsohn design isom orph ism
分类号:
O157.2
摘要:
设X是一个v元点集,A是循环有序的k元子集簇.一个完全Mendelsohn设计,记为(v,k,λ)-PMD,是二元组(X,A),使得X中每个有序点对恰好t间隔地出现在λ个区组中.若一个区组恰有u个区组与之不交,则称之为βu区组.本文证明了共有141个不同构具有β1型区组的(12,4,1)-PMD.

参考文献/References:

[ 1] M ende lsohnM S. Perfect cyc lic designs[ J]. D iscreteM athem atics, 1977, 20( 2): 63-68.
[ 2] Bennett F E. Con jugate orthogonal Latin squares andM ende lsohn designs[ J] . Ars Com bina to ria, 1985, 19( 2): 51-62.
[ 3] Zhang Xuebin. On the ex istence o f ( v, 4, 1) -PMD[ J]. A rs Com b ina toria, 1990, 29( 2): 65-72.
[ 4] Bennett F E, Zhang Xueb in, Zhu L ie. Perfect M ende lsohn designs w ith b lock size four [ J]. Ars C om binato ria, 1990,29( 1): 65-72.
[ 5] Bennett F E, ShenH ao, Y in Jianx in. Incom plete per fec tM ende lsohn designs w ith b lock s ize 4 and ho les of size 2 and 3[ J].Journal of Com binato rial Designs, 1994, 3( 1): 171-183.

备注/Memo

备注/Memo:
Foundation item: Supported by the NNSF( 19971043 ) .
Biography: Zhang Xuebin, born in 1958, professor, m ajored in com b inatorial des ign s. E-m ail:xbzhang@njnu. edu. cn
更新日期/Last Update: 2013-05-05